# SDR ASAA2016072517505

- Difficulty date: July 25, 2016
- Submitted: July 27, 2016
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 30,728 hours, 9,351 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Locked
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM LOCKUP ON POWER TRANSFER.  ACFT GROUNDED.  ACCOMPLISHED SATCOM RESET PROCEDURE PER QRH.  SATCOM OPS RESTORED NORMAL.
